Thrashing rear legs while sleeping....(caused by Rimadyl and Tramadol ?)
Anyone ever experience anything like this??
I have an 9 and 1/2 year old GS "Kaos". He is on Rimadyl and Tramadol for his hips. About a week ago I noticed his right rear leg would twitch while asleep. Didn't think much of that since every GS I have had at one time or another the legs would twitch. But it did seem to last longer then normal....
Last night after he went to sleep his legs started thrashing (like restless leg syndrome in people I guess. Or like if he was scratching himself for an itch). Depending on what side he was on the other leg would do it every minute or so for a few seconds. Turning him on his back helped but then both would go back and forth. This continued all night at varying intervals lasting a few seconds each. He didn't seem in any pain. It continued even after he was awake lying down. Right now it has stopped. I called the Vet first thing to get him in today. Any guess what this is. Could it be pain from his hip problems?? Thanx Much.....
Kaos 8/6/2003-5/18/2013 Things not what they used to be. Missing one inside of me. Deathly lost this Cant be real. Cannot stand this H*ll I feel. Emptiness is filling me. To the point of agony..RIP Your paw prints burned forever into my broken heart.
Last edited by MaggieRoseLee; 01-31-2013 at 01:23 PM.